# SDR 71AA2021051900111

- Difficulty date: May 14, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N418CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0108
- Aircraft time: 9,386 hours, 7,132 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL AND CLEARED TO LAND WE RAN THE BEFORE LANDING CHECKLIST. WHEN WE PUT THE GEAR HANDLE DOWN WE ONLY GOT 2 GREEN LIGHT INSTEAD OF THREE. THE RIGHT MAIN GEAR LIGHT DID NOT COME ON. WITH PLENTY OF DISTANCE AND TIME, WE RECYCLED THE LANDING GEAR AND AGAIN ONLY HAD THE 2 GREEN LIGHTS. AT THAT POINT WE CALLED THE TOWER AND LET THEM KNOW WE HAD A PROBLEM.
THEY SAID WE COULD DO A FLY BY AT THE TOWER SO THEY COULD VISUALLY SEE IF WE HAD ALL THREE GEAR DOWN. THEY SAID ALL THREE LANDING GEAR APPEARED TO BE DOWN. WE CHECKED THE ROTARY TO TO CONFIRM THE GEAR LIGHTS. THE RIGHT MAIN GEAR LIGHT STILL DIDN’T COME ON. AT THAT POINT WE PULLED OUT THE LANDING GEAR WILL NOT EXTEND CHECK LIST. “H1”. AFTER WE COMPLETED THE CHECKLIST THAT HAD US BLOW THE GEAR DOWN. THE LANDING WAS UNEVENTFUL
